KOPS - Das Institutionelle Repositorium der Universität Konstanz

Maximal L <sub>p</sub> -regularity for a linear three-phase problem of parabolic–elliptic type

Maximal L p -regularity for a linear three-phase problem of parabolic–elliptic type

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KOTSCHOTE, Matthias, 2010. Maximal L p -regularity for a linear three-phase problem of parabolic–elliptic type. In: Journal of Evolution Equations. 10(2), pp. 293-318. ISSN 1424-3199. eISSN 1424-3202

@article{Kotschote2010Maxim-25501, title={Maximal L p -regularity for a linear three-phase problem of parabolic–elliptic type}, year={2010}, doi={10.1007/s00028-009-0050-6}, number={2}, volume={10}, issn={1424-3199}, journal={Journal of Evolution Equations}, pages={293--318}, author={Kotschote, Matthias} }

2010 Journal of Evolution Equations ; 10 (2010), 2. - S. 293-318 Kotschote, Matthias deposit-license Kotschote, Matthias 2013-12-18T08:08:44Z We prove maximal L p -regularity for a three-phase problem consisting of strongly coupled parabolic–elliptic equations with inhomogeneous data. This problem is related to a nonlinear problem which arises in chemically reacting systems incorporating electromigration. Particular features are a transmission condition and a jump condition on the boundary, which couple all unknowns. By means of localization the problem is reduced to model problems in full and half-space. To solve model problems, we make use of Dore–Venni Theory, real interpolation and the Mikhlin multiplier theorem in the operator-valued version. Here it is crucial to find conditions on the data that are necessary and sufficient for maximal L p -regularity of the respective solution. 2013-12-18T08:08:44Z Maximal L <sub>p</sub> -regularity for a linear three-phase problem of parabolic–elliptic type eng

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto